# SDR C2XA11IA014

- Difficulty date: January 10, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 26,488 hours, 20,004 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: M8372375R1624N
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2429, DURING PREFLIGHT INSPECTION THE CREW REPORTED THAT THE EMERGENCY LIGHTS WOULD NOT TURN OFF.  MAINTENANCE REMOVED AND REPLACED CONNECTOR P8500, THE NUMBER ONE EMERGENCY LIGHT BATTERY PACK, AND THE NUMBER ONE BATTERY PACK POWER SUPPLY, OPERATIONALLY TESTED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
